Couldn't find what you looking for?

TRY OUR SEARCH!

I had been smoking weed every day multiple times a day for about 6 months. After being arrested for drug paraphernalia, I decided it was time for me to stop smoking weed and I quit that day. Two weeks later I went to a rave and took ecstasy (this was my 7th time taking ecstasy). I felt fine the whole time at the rave and when I went back to my dorm room I felt like I was going to die; saw flashing lights, felt weak, couldn't eat, had to piss every 20 seconds (literally, but not much came out), it was just a complete hell. One week after this I went to the gym one morning after a night of drinking and felt weak to the point where I thought I was going to collapse. I got back to my dorm room and couldn't eat and couldn't move out of my chair. The ambulance came and took me to the hospital and hooked me up to some IV. My diagnosis was dehydration. Following the day of going to the hospital, I felt weak and miserable and wanted to sleep all day. My body was going through hell to the point where I wanted to go into a coma and just wake up fine. I slightly considered suicide (not wanting to do it, but I couldn't take the hell my body was going through). That week one day it got really bad that I called my mom back home and told her everything; every drug I took and I told her about my arrest. After telling her all of this, I began feeling slightly better. I decided it was only right for me to leave school and go back home to get my health back. When I got home things were okay for a few days and then I went to the movies one night and had a panic attack during the movie. After that panic attack my life has just been filled with anxiety. I couldn't leave my house without getting sick so my doctor decided to put me on klonopin and lexapro. I'm now only taking lexapro and I still get at least a small panic attack every day. Also I have a constant headache and neck-ache.

So my question is do you think this is from instantly stopping heavy marijuana use or do you think it's from ecstasy, or do you think it's something else?

I know this is long, so thanks to anyone that has read it all!

Loading...

Hi Kyle --

Its not because you stop smoking or Ecstasy, but more like you triggered a panic/anxiety attack from drug abuse. How I know? I was in your shoes two years ago. Its was hell, I didn't leave my house for 6months, fear of dying, more other anxiety symptoms c**p, and all thanks to panic attack after getting high. Headache and other symptoms you feeling is part of anxiety, just hang in there you will get better soon. If medication don't work, stop and look for other treatments. I was never on medication because of it side effect and it don't work on me.
Reply

Loading...

you got a bad pill your body couldnt handle witch trigered anxiaty..once its trigered its gonna last a while i just went through the same thing for almost 4 months and now only have mild anxiaty
Reply

Loading...

you probably took a pressed pill that didn't have any mdma and probably had meth or piperazine it's happened to me before , next time test your pill with a reagent testing kit before you take it !!!

Reply

Loading...